MAUDE Adverse Event Report: ARTHREX, INC. MENISCAL CINCH; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. MENISCAL CINCH; POLYETHYLENE SYNTHETIC SUTURE
Model Number MENISCAL CINCH
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Visual inspection confirmed that the implants were deployed and there was no presence of sutures.Functional testing could not be conducted because the device was missing sutures, trocar #1, #2, and the depth stop tab.No problem found.
 
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via email that an ar-4500 meniscal cinch did not deploy the second anchor.The surgeon attempted to deploy the second anchor three times but could not.The procedure was completed using a product from another manufacturer.This was discovered during an aclr and mencius repair procedure on (b)(6) 2023.Additional information received on 7/27/2023: the first anchor was removed; however, the case was delayed nearly thirty minutes, and additional anesthesia was administered to the patient.Nothing broke off inside the patient.The same issue occurred with two other ar-4500 meniscal cinch.

Brand Name
MENISCAL CINCH
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19623673
Report Number1220246-2024-06451
Device Sequence Number8204491
Product Code GAT
UDI-Device Identifier00888867033535
UDI-Public00888867033535
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073149
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMENISCAL CINCH
Device Catalogue NumberAR-4500
Device Lot Number14987863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown